Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 178057, 27 pages
http://dx.doi.org/10.1155/2011/178057
Research Article

On the Dynamics of Nonautonomous Parabolic Systems Involving the Grushin Operators

1Department of Mathematics, Hanoi National University of Education, 136 Xuan Thuy, Cau Giay, 10307 Hanoi, Vietnam
2Faculty of Computer Science and Engineering, Hanoi Water Resources University, 175 Tay Son, Dong Da, 10508 Hanoi, Vietnam

Received 19 December 2010; Accepted 21 February 2011

Academic Editor: Feng Qi

Copyright © 2011 Anh Cung The and Toi Vu Manh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Caraballo, G. Łukaszewicz, and J. Real, “Pullback attractors for asymptotically compact non-autonomous dynamical systems,” Nonlinear Analysis: Theory, Methods & Applications, vol. 64, no. 3, pp. 484–498, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. M. Anguiano, T. Caraballo, and J. Real, “H2-boundedness of the pullback attractor for a non-autonomous reaction-diffusion equation,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 2, pp. 876–880, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. Y. Li and C. Zhong, “Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations,” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1020–1029, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Y. Li, S. Wang, and H. Wu, “Pullback attractors for non-autonomous reaction-diffusion equations in Lp,” Applied Mathematics and Computation, vol. 207, no. 2, pp. 373–379, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Song and H. Wu, “Pullback attractors of nonautonomous reaction-diffusion equations,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1200–1215, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. Y. Wang and C. Zhong, “On the existence of pullback attractors for non-autonomous reaction-diffusion equations,” Dynamical Systems, vol. 23, no. 1, pp. 1–16, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. V. V. Grušin, “A certain class of elliptic pseudodifferential operators that are degenerate on a submanifold,” Matematicheskiĭ Sbornik, vol. 84 (126), pp. 163–195, 1971, English translation in Mathematics of the USSR-Sbornik, vol. 13, pp. 155–183, 1971. View at Google Scholar
  8. C. T. Anh, “Pullback attractors for non-autonomous parabolic equations involving Grushin operators,” Electronic Journal of Differential Equations, vol. 2010, no. 11, pp. 1–14, 2010. View at Google Scholar · View at Zentralblatt MATH
  9. C. T. Anh, P. Q. Hung, T. D. Ke, and T. T. Phong, “Global attractor for a semilinear parabolic equation involving Grushin operator,” Electronic Journal of Differential Equations, vol. 2008, no. 32, pp. 1–11, 2008. View at Google Scholar · View at Zentralblatt MATH
  10. C. T. Anh and T. D. Ke, “Existence and continuity of global attractors for a degenerate semilinear parabolic equation,” Electronic Journal of Differential Equations, vol. 2009, no. 61, pp. 1–13, 2009. View at Google Scholar · View at Zentralblatt MATH
  11. N. T. C. Thuy and N. M. Tri, “Some existence and nonexistence results for boundary value problems for semilinear elliptic degenerate operators,” Russian Journal of Mathematical Physics, vol. 9, no. 3, pp. 365–370, 2002. View at Google Scholar · View at Zentralblatt MATH
  12. Q. Ma, S. Wang, and C. Zhong, “Necessary and sufficient conditions for the existence of global attractors for semigroups and applications,” Indiana University Mathematics Journal, vol. 51, no. 6, pp. 1541–1559, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Y. Li, S. Wang, and J. Wei, “Finite fractal dimension of pullback attractors and application to non-autonomous reaction diffusion equations,” Applied Mathematics E-Notes, vol. 10, pp. 19–26, 2010. View at Google Scholar · View at Zentralblatt MATH
  14. C.-K. Zhong, M.-H. Yang, and C.-Y. Sun, “The existence of global attractors for the norm-to-weak continuous semigroup and application to the nonlinear reaction-diffusion equations,” Journal of Differential Equations, vol. 223, no. 2, pp. 367–399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. C. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Texts in Applied Mathematics, Cambridge University Press, Cambridge, UK, 2001.